# SDR MASA2020050810056

- Difficulty date: May 8, 2020
- Submitted: May 8, 2020
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 40,306 hours, 31,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN EMERG LIGHTS INOP - R&R #2/#3 EPSU BATTERY PACKS
